# SDR TRAX200700781

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 12,941 hours, 10,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE STRUCTURE CRACK ON RT AT FS 621.00, RESOLVED ON W/O: 59833 TASKCARD: N/R-00036.  ON FLOOR STRUCTURE AT FS 621 RT SIDE ANGLE REMOVED AS PER SRM 51-42-06.  FLOOR ANGLE STRUCTURE AT FS 621 RT SIDE REINSTALLED PER REO 601R-53-61-117 REV C.  PRIMER AND PAINT DONE AS PER SRM 51-21-11.
